# SDR FDEA202203230655

- Difficulty date: March 23, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 68,593 hours, 17,581 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

FUEL QTY/ USED CHK ILLUMINATED IN FLIGHT.  UPON LANDING CFR STATED FUEL COULD BE SEEN LEAKING  FROM ENGINE NACELLE #3   INSTALLED FUEL LINE CONNECTION WITH NEW PACKINGS  IPC 28-24-01-01 AND INSTALLED FUEL   SHROUD COUPLING.  T- FITTING, ORING AND JAM NUT INSTALLED AND LEAK  CHECKED NO LEAKS   FOUND AFTER ENGINE RUNS.  REF JRH, MD 11 MM 28-00-00-04, AND E.A.#:1-2802-T0367669. A/C OK   FOR SERVICE.
